Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 7, Pages 1031-1038
http://dx.doi.org/10.1155/IJMMS.2005.1031

Identities with derivations and automorphisms on semiprime rings

Department of Mathematics, Faculty of Education, University of Maribor, Koroška cesta 160, Maribor 2000, Slovenia

Received 31 May 2004; Revised 17 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Maja Fošner, and Joso Vukman, “Identities with Generalized Derivations in Prime Rings,” Mediterranean Journal of Mathematics, vol. 9, no. 4, pp. 847–863, 2011. View at Publisher · View at Google Scholar
  • Joso Vukman, “Some remarks on derivations in semiprime rings and standard operator algebras,” Glasnik matematicki, vol. 46, no. 1, pp. 43–48, 2011. View at Publisher · View at Google Scholar
  • Nejc Širovnik, “On functional equations related to derivations in semiprime rings and standard operator Algebras,” Glasnik Matematicki, vol. 47, no. 1, pp. 95–104, 2012. View at Publisher · View at Google Scholar
  • Abbas Najati, and Mohammadi Saem, “Skew-commuting mappings on semiprime and prime rings,” Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 4, pp. 887–892, 2015. View at Publisher · View at Google Scholar
  • Nadeem ur Rehman, Nejc Širovnik, and Tarannum Bano, “On Certain Functional Equations on Standard Operator Algebras,” Mediterranean Journal of Mathematics, vol. 14, no. 1, 2016. View at Publisher · View at Google Scholar